MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS

GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS
Model Number 137.300
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that fortify cage was placed into the patient in (b)(6) 2025.On 19 mar 2026 patient heard a "clunk" and the cage that was expanded had collapsed.The patient was taken back into surgery and a new fortify cage was placed.The part was returned.The rep said the inserter was used to explant the fortify core which makes this investigation indeterminate.Upon further investigation and a micro-ct scan, the "nub" of the titanium leaf spring is rounded which is causing it to not function as intended.The core can be collapsed and expanded by hand but only with a great amount of force.The dhr for the provided lot number was checked and no deviations were present.The complaint is indeterminate as the root cause of this malfunction cannot be determined from the given information.A risk reconciliation was performed and confirms that the type and frequency of this failure is captured in our latest risk analysis.
 
Event or Problem Description
It was reported that a fortify cage was placed into patient in (b)(6) 2025.Then on (b)(6) 2026 patient heard a "clunk" and the cage that was expanded had collapsed.The patient was taken back into surgery and a new fortify cage was placed.

Brand Name
FORTIFY
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24940789
Report Number3004142400-2026-00074
Device Sequence Number20239909
Product Code MQP
UDI-Device Identifier00889095040852
UDI-Public00889095040852
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number137.300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown